| Model Number |
SEP7-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the right superficial femoral artery (sfa) using an indigo system separator 7 (sep7), an indigo system aspiration catheter 7 (cat7), and a non-penumbra sheath.During the procedure, the physician completed one pass using the sep7 and cat7.While advancing the sep7 through the sheath to make the next pass and the proximal end of the sep7 wire became kinked.Therefore, the sep7 was removed.The procedure was completed using the cat7 and the same sheath.There was no report of an adverse effect to the patient.